Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 183879, 2 pages
http://dx.doi.org/10.1155/2012/183879
Editorial

Nonlinear Phenomena in Biology and Medicine

1Department of Mathematics, Faculty of Science, Jazan University, 45142 Jizan, Saudi Arabia
2National Institute of Mental Health, Bethesda, 20892 MD, USA
3Indian School of Mines, 826004 Dhanbad, India

Received 12 February 2012; Accepted 12 February 2012

Copyright © 2012 Vikas Rai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.